

### FATS Conference Speakers

### FATS Conference Schedule

FATS How To Register



FATS Promises New Learning Experiences

FATS 2017 Delegates Feedback

FATS Key Speakers Biodata

### Contents

- 1 FATS History
- 2 FATS 2017 Conference in Bangkok
- 4 FATS 2017 Delegates Feedback
- 6 FATS 2018 Promises New Learning Experiences
- 8 FATS 2018 Key Speakers Biodata
- 13 FATS 2018 Conference Speakers
- 14 FATS 2018 Conference Schedule
- 16 FATS 2018 How To Register

All Rights Reserved @ Copyright 2017 Anjar Publishers Sdn. Bhd.

No part of this publication may be reproduced whether by photocopying, recording, translation into other languages or any other means whatsoever without the prior written permission of the FATS Event Management Pte. Ltd. Opinions expressed in the newsletter are not necessarily those of the publisher.

#### PROLOGUE



*QFATS* History

FATS is pleased to share this newsletter about the FATS Conference 2018 as well as introduce some of our internationally re-

nowned faculty members who will be speaking and performing live surgeries during the four-day conference from 19 – 22 April, 2018 in Bangkok, Thailand.

The humble beginnings of FATS can be traced to 2009 with the hosting of an informative knowledge-sharing forum. The inaugural two-day conference in Singapore, "New Frontiers In Treating The Human Fat Tissue From Breast And Body Contouring To Regenerative Medicine," featured well-known speakers including Dr. Woffles Wu (Singapore), Dr. Michele Zocchi (Italy), Dr. Ivor Lim (Singapore) and Dr. Susan Lim (Singapore) and attracted participation of over 60 medical delegates from the region.

The success of the inaugural conference in 2009 created a strong appetite amongst the regional medical fraternity in wanting to learn more about the latest applications in fat grafting and fat transfer techniques. This event format was successfully repeated in 2012 in Kuala Lumpur with the presence of keynote speakers Prof. Kotaro Yoshimura (Japan), Dr. Woffles Wu (Singapore) and Dr. Lee Kim Siea (Malaysia) performing live surgeries. The main objective of the Kuala Lumpur forum was to disseminate as much awareness as possible on the latest developments in fat grafting and fat transfer especially to the breast area and other related areas.

Although fat grafting was fast gaining popularity in Japan and Korea, it continued to be viewed with guarded caution in South East Asia pending official endorsement from international medical bodies. However. events took a positive turn from 2013 onwards when medical bodies started giving their endorsement for fat grafting. There was a shift in the landscape with significant interest in adipose tissue, adipose-derived stem cells and stromal vascular fraction (SVF) indications. These new developments were seen as a sunrise industry. The FATS acronym – Forum of Adipose Tissue & Stem Cell (FATS) – coined in 2013 – provided a strong branding and the conference took on a strong knowledge-driven positioning instead of being commercially product-driven.

Central to the continued success and popularity of FATS was the pivotal role played by Prof. Kotaro Yoshimura (Japan) as the Scientific Chair. He helped ensure the vocal support and participation of renowned keynote speakers, surgeons and scientists in disseminating the latest breakthroughs at the FATS Conferences.

Over the last 5 years from 2013 to 2017, Thailand has proven to be an excellent host for the FATS Conferences by providing strong support especially the rapt collaboration to conduct live surgeries at the Ramathibodi Hospital of Mahidol University, rated as among the top public universities in Thailand. The Ramathibodi faculty has always been receptive in welcoming foreign expertise to share their knowledge at their hospital.

The presence of world renown plastic surgeon, Dr. Sydney Coleman (USA) at the FATS 2014 and 2016 brought significant recognition and value to the forum . Often hailed as the "Father of Modern Fat Grafting", Dr. Coleman is widely regarded as a pioneer of a successful method of fat grafting known as the LipoStructure or Coleman Fat Grafting technique which has become the basis for most surgeons' to fat grafting. After FATS 2016, to further improve their skills and include fat grafting into their practices, doctors attended the FATS Academy of Procedural Medicine in Malaysia where we provided them with hands-on surgical training programmes. These programmes were for all doctors including aesthetic physicians as it focused on small volume grafting of only two to three millilitres of fat as opposed to larger quantity of fat transfers.

FATS received a significant boost when the Asia Pacific Section of the International Society of Plastic & Regenerative Surgeons (ISPRES-AP) collaborated in jointly organising the 2017 Conference. This recognition is a testament to the important role of FATS to its members.

FATS is confident of even more successes and the continued enhancement of the medical fraternity and invites all members to join hands in working closely to improve treatment protocols, patient safety and procedural efficacy in 2018 and beyond.

#### Thank you.

Mr. Eddie Liew Managing Director FATS Event Management Pte. Ltd.

## **FATS** 2017 Conference in Bangkok













# **GFATS 2017 Delegates Feedback**

#### Dr. Dilip Gahankari (Australia)

"I have been to this event multiple times in the past and the reason why I keep coming back all the way from Australia is because FATS has been very informative, especially with the live surgeries. I have learnt a lot from the surgeries that went on the first day and would definitely be applying it back to my own practice. I would really urge doctors from all around the world to attend FATS because it is a great platform for them to widen their knowledge, especially in the field of fat grafting."



#### Dr. Nahla Almansoori (United Arab Emirates)

"I was visiting a colleague of mine in Abu Dhabi and since I'm doing a sub-specialty in microsurgery, FATS caught my attention and I wanted to be a part of it. The entire program is extremely well structured and the speakers are amazing. With the different techniques and methods presented, I have learnt a lot and it is definitely a step forward in the world of fat grafting."

#### Dr. Rodney Aziz (Australia)

"This is my third FATS event and the reason why I'm back is because of the distinguished international speakers, breadth of knowledge that they impart and the update in the skills and technique that they present. This year has been particularly great and there has been a vast improvement from the previous FATS forum that I've attended. The information given was new and exciting and hopefully next year if I am back, the content would be different and I would learn something different."

#### Dr. Charrie Ballecer (Philippines)

"I met Mr. Eddie Liew in Manila and after having a discussion about this conference during dinner, I urged all my colleagues to join me here. Today, there are eight of us here and we're all having a really good time learning new and different techniques from prominent international doctors. I've gathered a lot of interesting information and will bring back what I've learnt from this forum and share it with my fellow cosmetic surgeons back in Philippines who are keen in learning more about adipose tissue and stem cells."

#### Dr. Koh Kai Yee (Malaysia)

"I was introduced to this forum by Mr. Eddie Liew and have been for many of the previous FATS events. Every single year, the topics and speakers presented are different and I've been able to learn a variety of techniques and methods used for fat grafting. I am definitely coming back next year and I am really looking forward to the live cadaver presentation."











# FATS ACADEMY IS COMING TO YOUR CITY

Get the latest updates via our website (www.fats.my) or e-mail us at info@fats.my





International MAFT Symposium-FACE x BREAST Live Surgery is RECRUITING!!



Dermato Plastica Beauty Co., Ltd.
 Email: sales-overseas@maft.com.tw

# **EXAMPLE A STER CEI** 2018 PROMISES NEW LEARNING EXPERIENCES

Delegates attending the FATS 2018 Conference in Bangkok, Thailand can certainly look forward to an exciting, informative and power-packed 4 day event from 19 April to 22 April, 2018 . Participants are assured of enriching themselves from the latest breakthroughs in adipose tissue and stem cells by some of the most influential medical surgeons, speakers and scientists including Dr. Timothy Marten (USA), Dr. Sydney Coleman (USA), Dr. Nelson Piccolo (Brazil), Dr. Lee Pu (USA), Prof. Kotaro Yoshimura (Japan), Dr. Jae-Yong Jeong (Korea), Dr. Steven Cohen (USA), Prof. Marco Klinger (Italy), Dr. Florencio Lucero (Philippines) and Dr. Kamol Wattanakrai (Thailand) to name a few.

For the first time, FATS 2018 will feature live surgical demonstration on cadavers after every talk. One of Thailand's top university, the University of Chulalongkorn is collaborating with FATS by facilitating live surgical demonstration on cadavers at their medical faculty. On Day 1, Dr Timothy Marten will present on SMAS facelift and necklift while Dr. Kamol Wattanakrai will talk on the upper and lower blepharoplasty for Asians. Dr. Sydney Coleman will share his expertise on fat grafting for facial rejuvenation. Dr. Jae-Yong Jeong will talk on clinical applications of nasal anatomy in Asian rhinoplasty . There will be an expert panel discussion to round up the day's session.



On Day 2, delegates will have access to live surgical demonstration on actual patients at the Ramathibodi University Hospital. Dr. Marco Klinger will talk on fat grafting for facial scars and Dr. Nelson Piccolo will talk on fat grafting to burn scars. Dr. Lee Pu will share his expertise on facial fat grafting and Dr. Steven Cohen will talk on facial rejuvenation with fat and others.







Day 3 and 4 will be packed with intensive lectures at the Hilton Sukhumvit Bangkok. Day 3 will focus on fat grafting and fat transfer especially for plastic surgeons and aesthetic doctors. Presentations will be done by Dr. Jae-Yong Jeong, Dr. Tim Marten, Dr. Jae-Yong Jeong, Dr. Tim Marten, Dr. Sydney Coleman, Dr. Marco Klinger, Dr. Steven Cohen, Dr. Lee Pu, Dr. Nelson Piccolo, Prof. Kotaro Yoshimura, Dr. Taejo Kang and Dr. Lim Kim Siea.

Day 4 will focus on stem cells derived from adipose tissue for aesthetic and regenerative purposes which are applicable to a lot of specialists like orthopaedics and anti ageing. The speakers will include Dr. Kamol Wattanakrai, Prof. Kotaro Yoshimura,



Dr. Florencio Lucero, Dr. Steven Cohen, Dr. Lim Ting Song and Dr. Wimpie Pangkahila. There will be panel discussion to round off the day's proceedings.

In 2018, we can expect to double or triple the industry sponsors participating in FATS. This is the industry of the future and we are confident in catapulting ahead. The right people give FATS a lot of credibility. They trust the platform and are able to grow from the industry. In fact, within an incredibly short time, we have grown from 3 to 17 faculties. This event also provides ample opportunities for doctors to interact and shop around for the latest in FATS related medical products.

Delegates attending FATS 2018 can join the FATS Academy of Procedural Medicine for additional hands-on training workshops and certification pathways. Here they can learn procedures and treatments related to fat grafting, adipose tissue, adipose-derived stem cells and stromal vascular fraction (SVF) indications. The Academy is not only a learning faculty but also a sustainable and convenient platform where doctors and surgeons can network and share their experiences.

The FATS Academy faculty of worldrenowned keynote speakers and surgeons consist of celebrated consultant plastic and reconstructive surgeons, aesthetic gynaecologists and scientists. We believe the Academy remains the most cost-effective training programme in terms of value, reliability and consistency.

We look forward to catching up with you in April 2018 in this incredible journey as we work together to further enhance and perfect treatment protocols, patient safety and procedural efficacy in fat grafting for true collective good of humanity.

See you at FATS Bangkok 2018.

Mr. Eddie Liew Managing Director FATS Event Management Pte. Ltd.

# dipose Tissue & Stem Cell Key Speakers Biodata



### Dr. Timothy Marten, MD, FACS (USA)

Dr. Timothy Marten is a Diplomat of the American Board of Plastic Surgery and Founder and Director of the Marten Clinic of Plastic Surgery in San Francisco. He completed his plastic surgery residency at the University of Illinois at the Chicago Medical Center and went on to complete three prestigious fellowships in aesthetic surgery. Dr Marten is an internationally recognised expert on surgery to improve and rejuvenate the face, and is a member of over 20 professional societies including the American Society of Plastic Surgeons; the American Society for Aesthetic Plastic Surgery; the American Association of Plastic Surgeons; and the International Society of Aesthetic Plastic Surgeons. He has participated in over 450 scientific presentations on aesthetic plastic surgery, and has published more than 25

textbook chapters in addition to numerous scientific articles on facelift surgery and related topics. He is a highly sought-after teacher, speaker, lecturer and instructor in plastic surgery techniques and has received numerous professional, scientific and academic awards for his contributions to aesthetic surgery. Dr Marten has also been recognised and honoured by the fashion and beauty industries and has been profiled and quoted internationally on television, radio and in print media.



#### Dr. Sydney R. Coleman, MD (USA)

Dr. Sydney Coleman is a world-renown plastic surgeon, who first observed, and announced to the scientific community, the amazing regenerative ability of transplanted fat and its associated stem cells. He is best known as the originator of a successful method for grafting fat, which is trademarked under LipoStructure\*, (alternatively referred to as Structural Fat Grafting, Coleman Fat Grafting or the Coleman Technique). For 30 years, the Coleman technique has remained the standard in fat grafting. His passion is to improve both the instruments and techniques for fat grafting, use of adipose derived stem cells and other adipose technologies. Since 1987, he has developed unique procedures and specialised instru-

ments that allow surgeons to use transplanted fat not only to fill defects in the face or body, but also to harness the powerful rejuvenating and reparative abilities inherent in fat. He is a board-certified plastic surgeon practicing in Manhattan and is an assistant clinical professor at New York University (NYU) Hansjörg Wyss Department of Plastic Surgery and also at the University of Pittsburgh Medical Center (UPMC). In October 2014, Dr. Coleman was awarded the ASPS Trustees' Award for Lifetime Achievement – the highest award given by the American Society of Plastic Surgery. In July 2017, he received his second Lifetime Achievement award at the Aesthetics Show in Las Vegas. He is actively involved in research projects to quantify the regenerative ability of fat grafting and stromal vascular fractions in battle injuries. The Armed Forces Institute of Regenerative Medicine at the University of Pittsburgh Medical Center (UPMC) sponsors this research. Dr. Coleman has also been collaborating with MTF (Musculoskeletal Transplant Foundation), the country's largest tissue bank, on murine (and more recently, human) clinical trials looking at the utilisation of Acellular Adipose tissue.



#### Prof. Kotaro Yoshimura, MD (Japan)

Prof. Kotaro Yoshimura is the Chairman of the Department of Plastic Surgery at the Jichi Medical University, Japan. He received his medical degree and doctorate from the University of Tokyo. After completing research work at the University of Michigan, he worked for the University of Tokyo and directed his laboratory. His research interests cover skin/hair/scar biology, wound healing/ angiogensis, adipose stem cells, and regenerative medicine. He has published more than 150 full articles in medline-indexed journals as well as several textbook chapters. He received a number of prestigious awards including the 38th Maliniac Lecturer in 2016 from the American Society of Plastic Surgeons (ASPS). Prof. Yoshimura is currently a co-editor of the Journal of Plastic Surgery and Hand Surgery (JPSHS) and President-elect of the International Society of Plastic Regenerative Surgeons (ISPRES).



#### Dr. Steven R. Cohen, MD, FACS (USA)

Dr. Steven Cohen specialises in cosmetic and craniofacial surgery and brings a wealth of experience as well as a professional, artistic eye to his work. In 1999, Dr. Cohen founded FACES+TM, the premier plastic surgery, laser and skin care center of excellence. He is involved in the Plastic Surgical Training Programme at the University of California, San Diego, where he serves as Clinical Professor and directs the UCSD Craniofacial Fellowship. Dr. Cohen is known throughout the world for his contributions in the treatment of children with facial deformities as well as a pioneer in fat grafting and regenerative medicine. As well as serving as Medical Director at FACES+TM, Dr. Cohen is an entrepreneur, author and artist. His paintings are in numerous private collections throughout the U.S. Dr. Cohen lives in La Jolla, California with his wife, Sheri. They are involved with a number of charities, including Fresh Start Surgical Gifts, where he has served on the Advisory Board.

### Dr. Lee L.Q. Pu, MD, PhD, FACS, FICS (USA)

Dr. Lee Pu is a Professor of Plastic Surgery and Director of Reconstructive Microsurgery at the University of California. He received his medical degree from Peking University School of Medicine and a M.Sc. in Surgery from Capital Institute of Medicine in Beijing, China. He completed his surgical research fellowship and received a Ph.D. degree in experimental surgery from McGill University in Montreal and completed his plastic surgery residency at the University of South Florida in Tampa. He was board-certified by the American Board of Plastic Surgery in 2001 and has well-rounded

clinical skills in plastic and reconstructive surgery and expertise in surgical research. He has made recognised contributions in endothelial cell seeding of vascular grafts, angiogenic stimulation for ischemic legs or flaps, fat transplantation, cryopreservation of adipose tissues, and stem cell research. Dr. Pu has 155 scientific publications in peer-reviewed journals and published 39 book chapters. He published the first comprehensive textbook on plastic surgery (Reconstructive Surgery of the Lower Extremity, Quality Medical Publishing, Inc. 2013 and Aesthetic Plastic Surgery in Asians: Principles and Techniques, CRC Press 2015). He is the leading editor for Clinics in Plastic Surgery on fat grafting and has made 96 scientific presentations as the co-author at regional, national, and international meetings. Dr. Pu is an oral examiner for the American Board of Plastic Surgery and served national and international committees, including the American Society of Plastic Surgeons; American Association of Plastic Surgeons; Plastic Surgery Research Council; American Society for Aesthetic Plastic Surgery; International Society of Aesthetic Plastic Surgery; and International Society of Plastic Regenerative Surgery. He is a past President of the Kentucky Society of Plastic Surgeons.



#### Dr. Nelson Sarto Piccolo, MD (Brazil)

Dr. Nelson Piccolo received his MD degree from the School of Medicine of the Federal University of Goias and trained in General Surgery, under Prof. Louis DelGuercio, at the New York Medical College, where he also did a Burn Fellowship with Prof. Roger Salisbury. His training in Plastic Surgery was in Rio de Janeiro with Professor Ivo Pitanguy, and Microsurgery with Prof. Bill Shaw, under the Chairmanship of Prof. Joseph McCarthy, at New York University. He practices acute burn care, burn and trauma reconstruction and aesthetic plastic surgery at his family owned institutions in the center of Brazil, in Goiania and Brasilia, where an average of 10,000 patients are seen annually. Dr. Piccolo is a great enthusiast on the use of fat tissue prepared via the Coleman Technique and has made its usage a routine for treatment in a great variety

of conditions, ranging from acute/chronic burns and other complex wounds, including nerve, tendon and bone injuries, to functional regeneration of nerve and muscle function in the elderly as well as diabetic patients, to aesthetical improvement in volume and functional /skin regeneration in several areas of the body, including regeneration of the female external genitalia and of the vaginal canal. Currently, he is the Chief of the Plastic Surgery Division at the Pronto Socorro para Queimaduras.



#### Dr. Marco Klinger (Italy)

Dr. Marco Klinger is Director of the School of Specialisation in Plastic, Reconstructive and Aesthetic Surgery at the University of Milan and Head of the Operating Unit in Plastic, Reconstructive and Aesthetic Surgery at the Humanitas Research Hospital. Dr. Klinger and his team have performed more than 35,000 plastic and reconstructive surgeries. He is the author of over 250 scientific articles, published in national and international journals. Among his most significant studies include the use of lipofilling in the treatment of more severe outcomes from burns, scleroderma and to combat chronic pain syndromes, such as the Post Mastectomy Pain Syndrome. He is also the National Advisor to the Italian Society for Reconstructive Plastic Surgery and Aesthetics SICPRE. He is the Secretary-General of the International Committee for Quality Assurance, Medical Technologies and Devices in Plastic Surgery (IQUAM).



#### Dr. Jae-Yong Jeong (Korea)

Dr. Jae-Yong Jeong is a board-certified plastic surgeon of the Korean Society of Plastic Surgeons. Currently, he is the representative doctor of the PLUS Plastic Surgery located in Gangnam district in Seoul. He also acts as the Scientific Director of the Korean Association of Plastic Surgeons and Executive Director of the Korean Society of Rhinoplasty Surgeons. He is an accomplished specialist in Asian Rhinoplasty and Revisional Rhinoplasty. To share and present his accumulated experience on rhinopalsty, he has published tens of scientific papers and peer reviews in several prestigious global medical journals. He is also the co-author of the textbook "Aesthetic Plastic Surgery" in 2014, and author of the textbook "Rhinoplasty: Rebuilding Nose" in 2016 which has been translated in Japanese as well along with other 3

books about rhinoplasty on the basis of 17 years of extensive experience about Asian Rhinoplasty and Revisional Rhinoplasty. In addition, he dedicates his time on presenting and teaching plastic surgeons both in Korea and other countries including Japan, China, Singapore, Taiwan, Thailand, Vietnam, Malaysia, and Indonesia. He is passionate about sharing his knowledge on Asian Rhinoplasty and Revisional Rhinoplasty and to exchange with rhinoplasty surgeons from all over the world.



### Dr. Kamol Wattanakrai, MD, FACS, FRCST (Thailand)

Dr. Kamol Wattanakrai is a board-certified plastic surgeon. Currently, he serves as the President of the Society of Aesthetic Plastic Surgeons of Thailand; National Secretary of the International Society of Aesthetic Plastic Surgery (ISAPS); and Director of the Bangkok Skin-Plastic Surgery Center. He was Head of Division of Plastic Surgery and Chairman, Department of Surgery, Bhumibol Adulyadej Hospital. He was the President of the 14th International Congress of the Oriental Society of Aesthetic Plastic Surgery (OSAPS) 2014 as well as President of the Oriental Society of Aesthetic Plastic Surgery (OSAPS) from 2014-2016. He received the "Best Speaker Award" at the 2nd International Congress of Minimally Invasive Plastic Surgery and Dermatology 2010 in Seoul, Korea. His practice involves all aspects of aesthetic plastic surgery in the facial

area with main focus on eyelid surgery and facial rejuvenation. He has published a number of articles in high quality journals and book chapters. He has travelled to several countries as an invited speaker for international congresses and teaching courses in Korea, Singapore, Philippines, Indonesia, Japan, China, Taiwan, Russia and Brazil.



#### Dr. Kasey Kisu Sung, MD (Korea)

Dr. Kasey Sung is the Director-in-Chief and Consultant of the Li-Lac Academy of Body-Sculpturing Surgery for Cosmetic Surgeons. He is a Diplomat of the International Board of Cosmetic Surgery, Vice President of the Korean Association of Stemcell Theraphy, Fellow and Professor of the Korean College of Cosmetic Surgery, and Visiting Professor at the CHA University Medical School. He is the Secretary of the International College of Surgeons (Korean section). He graduated from the Kyungpook National University and has attended body contouring-related conferences, training courses, and symposia around the world including lipomatic liposuction in Portugal, Vaser liposuction in Brazil and liposuction, lipofilling, liposhifting workshops in Washington. Dr. Sung has

presented at several international conferences and is the author of a Korean publication called LipoSculpturing Surgery: The Art of Body Contouring. He is currently a member of the American Academy of Cosmetic Surgery, American Society of Liposuction Surgery, International Academy of Cosmetic Surgery and International Federation of Adipose Therapeutics and Science. He is a board member of the Korean Academy of Obesity & Aesthetic Treatment and sits on the Scientific Committee of the Korean Academy of Aesthetic Surgery & Medicine. Since 2003, he has conducted more than 10 live surgery seminars and numerous workshops in South-East Asian countries.





(USA)

Dr. Marco Klinger (Italy)



Dr. Sydney R. Coleman, MD (USA)

> Dr. Steven R. Cohen MD, FACS (USA)



Dr. Nelson Sarto Piccolo, MD (Brazil)

> Dr. Tsai-Ming Lin, MD., Ph.D. (Taiwan)

Dr. Lee L.Q. Pu, MD, PhD, FACS, FICS (USA)

> Dr. Lee Kim Siea (Malaysia)



Prof. Kotaro Yoshimura, MD (Japan)

> Dr. Florencio Q. Lucero, MD (Philippines)



Dr. Kasey Kisu Sung, MD (Korea)

> Dr. Lim Ting Song (Malaysia)



Dr. Jae-Yong Jeong (Korea)

> Dr. TaeJo Kang (South Korea)



<u>Dr. Kamol Wattanakrai MD., FACS, FRCST</u> (Thailand)





### **TATS** CONFERENCE SCHIEDULE



#### Cadaver Demonstration (Chulalongkorn University)

9.00 am - 9.15 am (15 min) 9.30 am - 11.00 am (90 min) 10.30 am - 11.00 am (30 min)

9.15 am - 9.30 am (15 min) 9.45 am - 11.15 am (90 min) 12.00 pm - 1.00 pm (60 min)

1.00 pm - 1.15 pm (15 min) 1.30 pm - 3.00 pm (90 min) 2.30 pm - 3.00 pm (30 min)

1.15 pm - 1.30 pm (15 min) 1.45 pm - 3.15 pm (90 min) 3.30 pm - 5.00 pm (90 min)

END OF THE DAY

Lab moderator: Steven Cohen (USA) Table 1: **Timothy Marten (USA)** High –SMAS facelift, Necklift Lecture Cadaver demonstration Coffee Break

Table 2: **Kamol Wattanakrai (Thailand)** Upper and lower blepharoplasty for Asians Lecture Cadaver demonstration Lunch Break

Lab moderator: Lee Pu (USA) Table 1: **Sydney Coleman (USA)** Fat grafting for facial rejuvenation Lecture Cadaver demonstration Tea Break

Table 2: Jae-Yong Jeong (Korea) Clinical applications of nasal anatomy in Asian rhinoplasty Lecture Cadaver demonstration Afternoon tea discussion with experts-Timothy Marten, Kamol Wattanakrai, Lee Pu Sydney Coleman, Jae-Yong Jeong, Steven Cohen



### Live Demonstration (Ramathibodi University)

9.00 am - 11.00 am (120 min) OR 1 9.00 am - 11.30 am (150 min) OR 2 9.00 am - 12.00 pm (180 min) OR 3

12:00 pm - 1:00 pm (60 min)

Live Surgery 1

Moderator: Sydney Coleman (USA) Fat grafting for facial scars - Marco Klinger (Italy)

Fat grafting to burn scars - Nelson Piccolo (Brazil)

Sponsor 1

Lunch Break

 1.00 pm - 3.00 pm (120 min)
 F

 OR 1
 1.00 pm - 4.00 pm (180 min)
 F

 OR 2
 1.00 pm - 4.00 pm (180 min)
 S

 OR 3
 6.00 pm
 F

 END OF THE DAY
 F
 F

Live Surgery 2 Moderator: Florencio Lucero (Philippines) Facial fat grafting - Lee Pu (USA)

Facial rejuvenation with fat and others - Steven Cohen (USA)

Sponsor 2

Faculty Dinner

# DAY 3 21st April 2018

### Lectures (Hilton Sukhumvit Bangkok)

sion sion sion pines) Korea) ssion

ssion

7.00 am - 8.00 am (60 min)	Sponsored Breakfast Session
8.00 am - 8.30 am (30 min)	Sponsored Breakfast Session
8.30 am - 9.00 am (30 min)	Sponsored Breakfast Session
Topic Segment 1	
Moderator:	Florencio Lucero (Philippin
9:00 am - 09:30 am (30 min)	Jae-Yong Jeong (South Kor
9:30 am - 10.10 am (40 min)	Tim Marten (USA)
10.10 am - 10.30 am (20 min)	Coffee Break & Photo Sessio
Topic Segment 2	
Moderator:	Lee Pu (USA)
10:30 am - 11:00 am (30 min)	Sydney Coleman (USA)
11:00 am - 11:30 am (30 min)	Marco Klinger (Italy)
11:30 am - 12:00 pm (30 min)	Steven Cohen (USA)
12:00 pm - 1:00 pm (60 min)	Sponsored Luncheon Session
1.00 pm - 1.20 pm (20 min)	Coffee Break
Topic Segment 3	
Moderator	Marco Klinger (Italy)
1:20 pm - 1:50 pm (30 min)	Lee Pu (USA)
1:50 pm - 2:20 pm (30 min)	Sydney Coleman (USA)
2:20 pm - 2:50 pm (30 min)	Nelson Piccolo (Brazil)
2:50 pm - 3:10 pm (20 min)	Coffee Break
Topic Segment 4	
Moderator	Nelson Piccolo (Brazil)
3:10 pm - 3:40 pm (30 min)	Marco Klinger (Italy)
3:40 pm - 4:10 pm (30 min)	Kotaro Yoshimura (Japan)
4.10 pm - 4.30 pm (20 min)	Coffee Break
Topic Segment 5	
Moderator	Kamol Wattanakrai (Thailan
4:30 pm - 4:50 pm (20 min)	TaeJo Kang (South Korea)
4.50 pm - 5.10 pm (20 min)	TBC
5.10 pm - 5.30 pm (20 min)	Lee Kim Siea (Malaysia)
5.30 pm - 6.00 pm (30 min)	Sponsored evening session
END OF THE DAY	100 million (100 million)

# DAY 4 22nd April 2018

### Lectures (Hilton Sukhumvit Bangkok)

7.00 am - 8.00 am (60 min) 8.00 am - 8.30 am (30 min) 8.30 am - 9.00 am (30 min) **Topic Segment 6** Moderator: 9:00 am - 9:20 am (20 min) 9:20 am - 9.40 am (20 min) 9.40 am - 10.00 am (20 min)

10.00 am - 10.20 am (20 min) **Topic Segment 7** 

#### Moderator:

10:20 am - 10:40 am (20 min) 10:40 am - 11:00 am (20 min) 11:00 am - 11:20 am (20 min) 11:20 am - 11:50 am (30 min) 11.50 am - 12.50 pm (60 min) END OF FATS 2018

Sponsored Breakfast Session Sponsored Breakfast Session Sponsored Breakfast Session

Steven Cohen (USA) Kamol Wattanakrai (Thailand) Kotaro Yoshimura (Japan) Florencio Lucero (Philippines) Tea Break

Florencio Lucero (Philippines) Steven Cohen (USA) Lim Ting Song (Malaysia) Wimpie Pangkahila (Indonesia) Sponsored session Sponsored luncheon seminar

For Day 3 and Day 4 lecture topics, please refer to our website, www.fats.my



Registering for FATS Bangkok 2018 is very easy. There are two payment options for registration.

#### **Option 1**

Step 1 : Log on to www.fats.my
Step 2 : Click on FATS 2018 -Event Registration
Step 3 : Fill up information and click "REGISTER NOW"
Step 4 : You will be directed to Paypal site where you can now make payment via Paypal using any major credit cards . If you do not have a Paypal account you may sign up for a new account.

#### **Option 2**

Telegraphic Transfer (TT): Company Name: FATS EVENT MANAGEMENT PTE LTD Branch Address: 6 Battery Road, #01-01, Singapore 49909 Bank Account Number: 01-0-713338-5 Swift Code: SCBLSG22 Bank Code: 7144 Branch Code: 001

EVENT REGISTR	ENT REGISTRATION					
A CONTRACT		Bird USD15	00 300) USD 1	el Prise 800		
REGISTRATION FORM	er					
Please complete the form I	elow to register for FATS 2018	Featuring ISPRES-AP.				
To register only bee will send	Rather instructions on payment	e methods by smalls please click on t	the REGISTER ONLY button.			
Full Name						
Organization Name						
Designation						

For further information or enquiries please contact our local representatives:

- Ms Daphne Wong : +6012 6080 661
- Mr. Eddie Liew : +6012 4889 321

You can also send an email to info@fats.my

### SUPER ULTRASOUND



### FOR YOUR LUXURY SHA

#### EASIER

Versatile probe with various sizes can be suitably used on each part.

#### SAFER

Ultra Z will not damage nerves, blood vessels and other important body tissues and it exclusively effects on the fat cells.

#### FASTER

Ultra Z a minimally invasive operation' which can reduce the demage to the body making for more repid recovery after operation it only takes 1 to 2 days to return to normal activities.



THE SMART CHOICE FOR LIPO-SCULPTURE IN AESTHETIC SURGERY FIELD.





Dermalink Co.,Ltd. 89 AlA Capital Center, 8th Floor, Ratchadaphisek Road, Dindaeng, Bangkok, Thailand 10400

Swww.dermalink.co.th/UltraZ UltraZ OSUltraZOfficial C090-361-6160



STATE OF THE ART GONGRESS ON FAT GRAFTING TECHNIQUES AND STEM GELL PROCEDURES

**CADAVER DEMONSTRATIONS** 

DAY 2 LIVE SURGERIES

DA

DAY 3 **KEYNOTE LECTURES** 

DAY 4 **KEY PANELLISTS DISCUSSIONS** 

# **Early Bird USD1500** First 60 registration only

FREE CADAVER DEMO ONDAY I (USD 300) **NORMAL PRICE : USD 1800** 







DR KAMOL PROF KOTARO YOSHIMURA WATTANAKRAI (THAILAND) (JAPAN)



DR FLORENCIO LUCERO (PHILIPPINES)





DR LEE KIM SIEA (MALAYSIA)







DR NELSON S. PICCOLO



DR LIM TING SONG



DR WIMPIE (INDONESIA)

TO REGISTER VISIT : www.fats.my